# SDR DLM88030430

- Difficulty date: May 6, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 40,997 hours, 33,849 cycles
- Engine: Pwa JT8D219
- Engine time: 31,682 hours, 24,867 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 31,682 hours, 24,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE RT OIL STRAINER CLOGGED MSG CAME ON.  FOLLOWED CHECK LIST RETARDED TO IDLE LIGHT REMAINED ON. CONTINUED TO OPERATE AT IDLE. .OIL TEMP REACHED 114 BEFORE THROTTLES WERE RETARDED TO IDLE. DURING TAXI IN EGT ON RT ENG WAS 423.  COMPARED T0 330 ON LT ENG.  REPLACED DELTA P SWITCH RAN ENG LK CKD GOOD OIL PRESS/TEMP  GOOD AT ALL ENG SETTINGS. REPLACED OIL FILTER NO DEBRIS  FOUND ON OIL FILTER OR MCD.OIL TEMP PLACARDS OK AS WELL AS  EGT WITHIN LIMITS
